The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Dallon, J. C. and Sherratt, J. A. and Maini, P. K. and Ferguson, M. (2000) Biological implications of a discrete mathematical model for collagen deposition and alignment in dermal wound repair. IMA Journal of Mathematics Applied in Medicine & Biology, 17 (4). pp. 379-393.

This list was generated on Fri Apr 25 04:24:46 2014 BST.